# SDR BAQA091942

- Difficulty date: January 6, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,474 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6420 · Tail Rotor Head
- Part: Torsion Bar
- Part number: L642A2005102
- Condition: Distorted
- Location: Tail Rotor
- Part time: 825 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR TORSION BAR DISTORTED.   REPLACED WITH SERVICABLE UNITS.  01/23/2004
